# SDR CA060228004

- Difficulty date: February 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 70,291 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 846802
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING LANDING GEAR DOWN, STATUS MSG 'LDG GEAR MONITOR' CAME ON AND REMAINED ON, DURING LANDING, TAXI, AND PARKING.  PSEU CARD FAILED ILLUM.  PSEU REPLACED PER AMM 32-09-04 PB 401.  PSEU BITE TEST OKAY.  MESSAGES CLEARED.  OKAY TO PROCEED.
